Format

Send to

Choose Destination
See comment in PubMed Commons below
Dermatol Online J. 2008 Apr 15;14(4):3.

Erythema nodosum associated with infliximab therapy.

Author information

1
Department of Dermatology, Baylor College of Medicine, Houston, TX, USA. vampireted@aol.com

Abstract

A number of unrelated cutaneous adverse events have been rarely associated with administration of infliximab. This drug has been used to control erythema nodosum when the latter was associated with Crohn disease. We herein report the paradoxical occurrence of erythema nodosum, verified by repeated challenges, following infliximab infusion given for ankylosing spondylitis. Despite this side effect, the patient elected to continue therapy due to a high degree of efficacy.

PMID:
18627725
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center